# SDR JR2R20250916772

- Difficulty date: September 16, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N82333
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000532
- Aircraft time: 20,952 hours, 12,660 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17116231003
- Condition: Gouged
- Location: Zone 500
- Part time: 20,952 hours, 12,660 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WINGTIP, UPPER AND LOWER, FWD MOUNT FLANGE IS GOUGED.  REPAIRED.
